2020 YTG Schedule

 

When: July 22-25, 2020

 

Who: Female Athletes 6th- 12th grade

 

What: YTG Virtual Camp

 

Where: Online

 

Time: 1pm-3pm CST

         

Topics and Schedules are subject to change.

 

Day 1: Wednesday, July 22, 2020

1:00-1:20 pm            Intro- Virtual Scavenger Hunt

1:20-1:50 pm            College Prep - Female Athletes Rocks founder Jazmine Highsmith

1:50-2:10 pm            Injuries & Recovery - Crystal Harris Strength and Speed Coach

2:10-2:30 pm            Goal Planning with Olympic Gold Medalist Michelle Carter

2:30-2:40pm             Live Q&A

2:40-2:55 pm            Workout 15 min: Olympic Gold Medalist Mechelle Freeman with

                                Track Girlz 

2:55-3:00pm             Take-a-ways 

Day 2: Thursday, July 23, 2020

1:00-1:30 pm            Confidence Building - Olympic Gold Medalist Michelle Carter 

1:30-2:00 pm            Dr. Girl Talk - Dr. Chimmy Adolescent OBGYN

2:00-2:30 pm            Live Q&A - Olympic Silver Medalist Sarah Robles

2:30-2:50 pm            Workout 15 min: Olympian Mechelle Freedman with Track Girlz 

2:50-3:00 pm            Take-a-ways

Day 3: Friday, July 24, 2020

1:00-1:05 pm            Welcome, Giveaway, Introduction

1:05-1:30 pm            Money Goals - Olympic Gold Medalist Lauryn Williams with                                  

                                Worth Winning 

1:30-2:15 pm            Live Q&A - 2x Olympic Gold Medalist Valerie Adams

2:15-2:30 pm            Workout 15 min: Olympic Gold Medalist Michelle Carter 

2:30-3:00 pm            Shot Diva’s Beauty Workshop – Michelle Carter

 

Day 4: Saturday, July 25, 2020

9:00-10:00 am         Free Parent’s Chat and Q&A with Michael and Sandra Carter